# SDR CALA2020040300775

- Difficulty date: April 2, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 78,941 hours, 30,803 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: D2827004600
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EA 5330-05216 OPS 2 L/H SIDE CENTER FUSELAGE PRESSURE PANEL FR35-36 FOUND SEVERAL HOLES CRCKED REPAIRED PER EA 5330-05216 REV A OPS 2 AND ECRA 5331-02661 PART 1 ALL STEP PLACED ON DIP PER EC/RA PART 1 PARA TO ACCOMPLISH A PERMANENT REPAIR BY OCTOBER 1,2020(6 MONTHS) PLANNING TO CONTACT ENGINEERING AFTER AUGUST 1, 2020 (4 MONTHS) BUT BEFORE SEPTEMBER 1,2020 (5 MONTHS) FOR PERMANET REPAIR INSTRUCTIONS. OKAY TO DIP TO ACCOMPLISH A PERMANENT REPAIR BY OCTOBER 1, 2020 (6 MONTHS). PLANNING TO CONTACT ENGINEERING AFTER AUGUST 1, 2020 (4 MONTHS) BUT BEFORE SEPTEMBER 1, 2020 (5 MONTHS) FOR PERMANENT REPAIR INSTRUCTIONS REF ECRA 5331-02661 TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED RECORDS UPDATE INIT: >01AUG20<01SEP20 PLN/ENG T/A: 01OCT20...SN
